# SDR WRLA20100814437

- Difficulty date: August 14, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Aircraft time: 71,091 hours, 12,560 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70493
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAVE SKIN COMMON TO EXISTING REPAIR OF LT FUSELAGE SKIN AT STA Y=392 Z=-23, AND SKIN CREASE NEAR THE EXISTING REPAIR.
